Advertisement

On the Existence of Solution for a Sum Fractional Finite Difference Inclusion

  • Vahid Ghorbanian
  • Shahram RezapourEmail author
  • Saeid Salehi
Chapter
Part of the Nonlinear Systems and Complexity book series (NSCH, volume 23)

Abstract

By using a recent fixed point result for α-admissible α-Ψ multifunctions, we investigate the existence of solutions for the fractional finite difference inclusion \(\varDelta _{\nu -2}^\nu x(t)+\varDelta _{\nu -2}^{\nu -1} x(t)+\varDelta _{\nu -2}^{\nu -2} x(t+1)\in F\big (t,x(t),\varDelta x(t),\varDelta ^2 x(t),\varDelta ^\mu x(t),\varDelta ^\gamma x(t)\big )\) with the boundary conditions x(ν) = 0 and x(ν + b + 2) = 0, where 1 < γ ≤ 2, 0 < μ ≤ 1, 3 < ν ≤ 4 and \(F:\mathbb {N}_{\nu -2}^{b+\nu }\times \mathbb {R}^5\to 2^{\mathbb {R}} \) is a compact valued multifunction.

References

  1. 1.
    Acar, N., Atici, F.M.: Exponential functions of discrete fractional calculus. Appl. Anal. Discrete Math. 7, 343–353 (2013)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Agarwal, R.P., Ahmad, B.: Existence theory for anti-periodic boundary value problems of fractional differential equations and inclusions. J. Appl. Math. Comput. 62, 1200–1214 (2011)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Agarwal, R.P., Belmekki, M., Benchohra, M.: A survey on semilinear differential equations and inclusions invovling Riemann-Liouville fractional derivative. Adv. Differ. Equ. 2009, ArticleID 981728, 47 pp (2009)Google Scholar
  4. 4.
    Agarwal, R.P., Benchohra, M., Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions. Acta Appl. Math. 109, 973–1033 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Agarwal, R.P., Baleanu, D., Rezapour, Sh., Salehi, S.: The existence of solutions for some fractional finite difference equations via sum boundary conditions. Adv. Differ. Equ. 2014, 282 (2014)Google Scholar
  6. 6.
    Ahmad, B., Nieto, J.J.: Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory. Topol. Methods Nonlinear Anal. 35, 295–304 (2010)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Ahmad, B., Ntouyas, S.K.: Boundary value problem for fractional differential inclusions with four-point integral boundary conditions. Surv. Math. Appl. 6, 175–193 (2011)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Aleomraninejad, S.M.A., Rezapour, Sh., Shahzad, N.: On generalizations of the Suzuki’s method. Appl. Math. Lett. 24, 1037–1040 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Atici, F.M., Eloe, P.W.: Initial value problems in discrete fractional calculus. Am. Math. Soc. 137, 981–989 (2009)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Atici, F.M., Sengul, S.: Modeling with fractional finite difference equations. J. Math. Anal. Appl. 369, 1–9 (2010)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Aubin, J., Ceuina, A.: Differential Inclusions: Set-Valued Maps and Viability Theory. Springer, New York (1984)CrossRefGoogle Scholar
  12. 12.
    Awasthi, P.: Boundary value problems for discrete fractional equations. Ph.D. Thesis, Ann Arbor, MI, University of Nebraska-Lincoln (2013)Google Scholar
  13. 13.
    Baleanu, D., Rezapour, Sh., Salehi, S.: A k-dimensional system of fractional finite difference equations. Abstr. Appl. Anal. 2014, Article ID 312578, 8 pp (2014)Google Scholar
  14. 14.
    Baleanu, D., Rezapour, Sh., Salehi, S.: On some self-adjoint fractional finite difference equations. J. Comput. Anal. Appl. 19, 59–67 (2015)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Baleanu, D., Rezapour, Sh., Salehi, S.: A fractional finite difference inclusion. J. Comput. Anal. Appl. 20(5), 834–842 (2016)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Elaydi, S.N.: An Introduction to Difference Equations. Springer, New York (1996)CrossRefGoogle Scholar
  17. 17.
    El-Sayed, A.M.A., Ibrahim, A.G.: Multivalued fractional differential equations. Appl. Math. Comput. 68, 15–25 (1995)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Goodrich, Ch.S.: Solutions to a discrete right-focal fractional boundary value problem. Int. J. Differ. Equ. 5, 195–216 (2010)MathSciNetGoogle Scholar
  19. 19.
    Goodrich, Ch.S.: Some new existence results for fractional finite difference equations. Int. J. Dyn. Syst. Differ. Equ. 3, 145–162 (2011)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Goodrich, Ch.S.: On a fractional boundary value problem with fractional boundary conditions. Appl. Math. Lett. 25, 1101–1105 (2012)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Goodrich, Ch.S.: On discrete sequential fractional boundary value problems. J. Math. Anal. Appl. 385, 111–124 (2012)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Holm, M.: Sum and differences compositions in discrete fractional calculus. CUBO. A Math. J. 13, 153–184 (2011)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Holm, M.: The theory of discrete fractional calculus: development and applications. Ph.D. Thesis, Ann Arbor, MI, University of Nebraska-Lincoln (2011)Google Scholar
  24. 24.
    Kang, Sh., Li, Y., Chen, H.: Positive solutions to boundary value problems of fractional difference equation with nonlocal conditions. Adv. Differ. Equ. 2014, 7 (2014)Google Scholar
  25. 25.
    Kisielewicz, M.: Differential Inclusions and Optimal Control. Kluwer, Dordrecht (1991)zbMATHGoogle Scholar
  26. 26.
    Liu, X., Liu, Z.: Existence result for fractional differential inclusions with multivalued term depending on lower-order derivative. Abstr. Appl. Anal. 2012, Article ID 423796, 24 pp (2012)Google Scholar
  27. 27.
    Mohammadi, B., Rezapour, S., shahzad, N.: Some results on fixed points of ξ-ψ-Ciric generalized multifunctions. Fixed Point Theory Appl. 2013, 24 (2013)Google Scholar
  28. 28.
    Mohan, J.J., Deekshitulu, G.V.S.R.: Fractional order difference equations. Int. J. Differ. Equ. 2012, 1–11 (2012)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Pan, Y., Han, Z., Sun, S., Zhao, Y.: The existence of solutions to a system of discrete fractional boundary value problems. Abstr. Appl. Anal. 2012, 1–15 (2012)MathSciNetGoogle Scholar
  30. 30.
    Rezapour, Sh., Salehi, S.: On the existence of solution for a k-dimensional system of three points nabla fractional finite difference equations. Bull. Iran. Math. Soc. 41(6), 1433–1444 (2015)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2019

Authors and Affiliations

  • Vahid Ghorbanian
    • 1
  • Shahram Rezapour
    • 1
    Email author
  • Saeid Salehi
    • 1
  1. 1.Department of MathematicsAzarbaijan Shahid Madani UniversityTabrizIran

Personalised recommendations